# SDR CALA2018011200150

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 87,187 hours, 15,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR INTERIOR EMERGENCY LIGHTS INOPERATIVE.  ACCOMPLISHED AN OPS CHECK IAW AMM33-51-00,  OPS CHECKED NORMAL.
